Reanalysis techniques in stochastic analysis of linear structures under stationary multi-correlated input

Cacciola, P. and Muscolino, G. (2011) Reanalysis techniques in stochastic analysis of linear structures under stationary multi-correlated input Probabilistic Engineering Mechanics, 26 (1). pp. 92-100. ISSN 0266-8920

[img]
Preview
PDF - Submitted Version
234Kb

Item Type:Journal article
Additional Information:© 2011 Elsevier
Subjects:H000 Engineering > H200 Civil Engineering > H210 Structural Engineering
H000 Engineering > H200 Civil Engineering
DOI (a stable link to the resource):10.1016/j.probengmech.2010.07.003
Faculties:Faculty of Science and Engineering > School of Environment and Technology > Sustainable Construction and Environmental Planning
ID Code:7487
Deposited By:editor environment
Deposited On:28 Jul 2010 11:36
Last Modified:09 Oct 2013 16:02

Repository Staff Only: item control page